MathSciNet Relay Station
MathSciNet bibliographic data
MR2879972 11F70 (11F66 11M26)
Nakasuji, Maki Generalized Ramanujan conjecture over general imaginary quadratic fields. Forum Math. 24 (2012), no. 1, 85–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement